Sh:484

Bib entry
@article{Sh:484,
 author = {Liu, Kecheng and Shelah, Saharon},
 title = {{Cofinalities of elementary substructures of structures on $\aleph_\omega$}},
 journal = {Israel J. Math.},
 fjournal = {Israel Journal of Mathematics},
 volume = {99},
 year = {1997},
 pages = {189--205},
 issn = {0021-2172},
 doi = {10.1007/BF02760682},
 mrclass = {03E05 (03C55 04A20 04A30)},
 mrnumber = {1469093},
 mrreviewer = {Karsten Steffens},
 doi = {10.1007/BF02760682},
 note = {\href{https://arxiv.org/abs/math/9604242}{arXiv: math/9604242}},
 arxiv_number = {math/9604242}
}